Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 638021, 8 pages
http://dx.doi.org/10.1155/2010/638021
Research Article

Dynamics and Thresholds of a Simple Epidemiological Model: Example of HIV/AIDS in Mali

1Département de Mathématiques et D'Informatique, Faculté des Sciences et Techniques, B.P.E 3206, Bamako, Mali
2Université de Lyon, INSA, ICJ UMR CNRS 5208, 69100 Lyon, France

Received 23 March 2010; Revised 13 August 2010; Accepted 23 September 2010

Academic Editor: Thomas Witelski

Copyright © 2010 Ouaténi Diallo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ouaténi Diallo, Yaya Koné, and Jérôme Pousin, “Dynamics and Thresholds of a Simple Epidemiological Model: Example of HIV/AIDS in Mali,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 638021, 8 pages, 2010. https://doi.org/10.1155/2010/638021.